MathSciNet Relay Station
MathSciNet bibliographic data
MR968090 65L05 (85-08)
Dormand, J. R.; El-Mikkawy, M. E. A.; Prince, P. J. Families of Runge-Kutta-Nyström formulae. IMA J. Numer. Anal. 7 (1987), no. 2, 235–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement